Claritin Oral Syrup Loratadine and/or alternatives

Product / Manufacturer
Quantity / Price (USD)

Loratadine 1mg/mL

Manufacturer: A UK MHRA approved Generic Manufacturer Source Country : United Kingdom
Shipped from : United Kingdom

Claritin 1mg/mL

Marketed as Claritine Oral Syrup in Turkey Manufacturer: Schering Plough Source Country : Turkey

This product is currently unavailable.

  • This item requires a prescription from your doctor

  • All trademarks and registered trademarks are the property of their respective owners.

  • Please note that the source country, shipping country and/or manufacture may vary depending on availability.

Description of Claritin Oral Syrup

Claritin Oral Syrup falls under the category of drugs known as antihistamines. Antihistamines work by suppressing the production of histamines, which are certain naturally occurring chemicals in the body released by cells. The production of histamines leads to problems like sneezing, watery eyes, itching and several other forms of irritation. Antihistamines are generally used to combat allergies, which accelerate histamine production in the body. The generic name of Claritin Oral Syrup is loratadine. Loratadine is the most active ingredient in the syrup.

Patients can buy Claritin Oral Syrup from in the form of an almost colorless and clear liquid which contains loratadine in the following strength- 1mg/ml.

Indications & Dosage of Claritin Oral Syrup

Claritin Oral Syrup is generally indicated for the treatment of certain allergy symptoms like itching nose, sore throat, sneezing, watery eyes and runny nose. The syrup may also be indicated for certain other uses.

The dosage of Claritin Oral Syrup should be strictly according to the directions of the doctor. Patients should not increase or decrease the dosage without talking to the doctor first, as it can lead to several health complications. For adults who buy Claritin Oral Syrup, the recommended dosage of the syrup is 10mg or two teaspoons per day. If young children need the drug as well, they should be given a dose not exceeding 5mg or one teaspoonful per day.

Claritin doses should be preferably taken by patients at the same time each day. This allows the drug to maintain a inform level in the blood and better combat the histamines. For many people, Claritin is a long term drug. These patients should not stop using the drug even if their symptoms improve.

Side effects & Interactions of Claritin Oral Syrup

Claritin Oral Syrup can have several side effects on patients. Certain side effects are minor in nature and do not need any medical help. Some of them are:

  • Conjunctivitis;
  • Headaches and dizziness;
  • Fatigue;
  • Anxiety and nervousness;
  • Dry Mouth;
  • Hyperactivity;
  • Malaise;
  • Certain changes in the voice;
  • Infection in the upper respiratory tract;
  • Pain in the abdominal region

Apart from the aforementioned side effects, some very serious side effects may also be experienced by patients. These side effects may cause alarming problems to the patients and often require medical attention. They are:

  • Severe allergic reactions like rashes, severe breathing issues, hives, itching and swelling in various body parts;
  • Wheezing and other respiratory troubles

Before patients start using Claritin Oral Syrup for treating their allergic problems, it is advised that they be clear to the doctor about any other substances (prescription medication, over-the-counter medication, vitamins, herbal products, etc.) that they may be using. During treatment with Claritin Oral Syrup, it is recommended to avoid the following drugs as they may enhance several side effects: cimetidine, ketoconazole, and erythromycin.

Warnings & Precautions of Claritin Oral Syrup

Patients who have allergies to the ingredients of Claritin Oral Syrup are advised to stay away from the drug and use an alternate medication.

Patients with severe liver and kidney problems should seek the advice of a healthcare expert before using the drug.

Claritin Oral Syrup normally does not affect pregnant and breastfeeding women. However, it is advised that women in such conditions talk to their doctor first.



IMPORTANT DISCLAIMER: All medical content is supplied by a third party company who is independent from this web site. As such, this web site can not guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdiction depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability. The content above has been supplied by a third party who is contracted to, and also independent from, this web site. This web site cannot guarantee the accuracy, reliability or medical efficacy of the content provided. It is suggested that you always seek the advice of a health professional for treatment, drug or medical condition advice.

Mailing Address:

(Through our main mailing hub)
Best Price Rx
3219 Yonge St
Suite 306
Toronto, ON, Canada
M4N 3S1

*Returns not accepted at this address.
Contact us for more information.

Phone Numbers:
Toll Free Phone: 1-888-487-4224 Toll Free Fax: 1-888-325-3149
Hours of Operation:

Monday to Friday - 5am to Midnight (CST)
Saturday to Sunday - 5am to 8pm (CST)